# SDR SWIA201333565

- Difficulty date: May 8, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 32,380 hours, 46,110 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 FUEL PANEL UPPER INBD RIB, 2 SKIN CLEATS CRACKED.  C-CHECK, 2 NEW SKIN CLEATS INSTALLED ON LT WING, NR 5 FUEL PANEL INBD UPPER RIB IAW SRM.
